The conjugation operator on Aq (G)

Research output: Contribution to journalArticle

Abstract

Let q>2. We prove that the conjugation operator H does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in Iq.

Original languageEnglish
Pages (from-to)2345-2347
Number of pages3
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2003
Issue number37
DOIs
Publication statusPublished - 2003

Fingerprint

Compact Group
Bounded Operator
Conjugation
Abelian group
Fourier transform
Operator

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

The conjugation operator on Aq (G). / Gupta, Sanjiv Kumar.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2003, No. 37, 2003, p. 2345-2347.

Research output: Contribution to journalArticle

@article{8f7e010b5d7f43a59c448d7de86bbfa6,
title = "The conjugation operator on Aq (G)",
abstract = "Let q>2. We prove that the conjugation operator H does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in Iq.",
author = "Gupta, {Sanjiv Kumar}",
year = "2003",
doi = "10.1155/S0161171203203045",
language = "English",
volume = "2003",
pages = "2345--2347",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "37",

}

TY - JOUR

T1 - The conjugation operator on Aq (G)

AU - Gupta, Sanjiv Kumar

PY - 2003

Y1 - 2003

N2 - Let q>2. We prove that the conjugation operator H does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in Iq.

AB - Let q>2. We prove that the conjugation operator H does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in Iq.

UR - http://www.scopus.com/inward/record.url?scp=17844400290&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17844400290&partnerID=8YFLogxK

U2 - 10.1155/S0161171203203045

DO - 10.1155/S0161171203203045

M3 - Article

AN - SCOPUS:17844400290

VL - 2003

SP - 2345

EP - 2347

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 37

ER -